I have perennial allergic rhinitis and mild-moderate exercise/physical activity-induced asthma.
I am currently taking Symbicort 200/6 one puff bid and have been doing so for approximately six weeks. However, for the last few days I have felt a real shortness of breath/chest tightness for a few hours after taking the Symbicort – could this be paradoxical bronchospasm? My FEV1 ranges from 720 to greater than 800 even when I’m not on medication and even when I’m experiencing the shortness of breath. If I discontinue the corticosteroid and only use salbutamol before physical activity there will be a progressive decline in my lung function through chronic inflammation and scarring? In other words is it really necessary for me to be on corticosteroids given my FEV1? Is Symbicort really the best medication for me? What about using Flovent and salbutomol instead or salbutamol alone?
Any safe and effective natural/herbal remedies for allergic rhinitis and asthma?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.